Topological Games on Product Spaces and its Fuzzification

Authors

  • Bidyanand Prasad Department of Mathematics, TU TRM Campus, Birganj
  • BP Kumar University Dept. of Mathematics, B.R.A.B. University, Muzaffarpur, Bihar

DOI:

https://doi.org/10.3126/av.v2i1.8278

Keywords:

Topological games, product spaces, fuzzification, coalition, feasible solution

Abstract

This paper is concerned with the introduction of an infinite positional game of pursuit and evasion over an ideal of a topological space. A topological game has been played over some new D-product and C-product spaces of two Hausdorff topological spaces. Perfect information, decisions and goals in a game may not be feasible. Hence, fuzzy set theory has been applied in this paper to obtain better results.

Academic Voices, Vol. 2, No. 1, 2012, Pages 11-15

DOI: http://dx.doi.org/10.3126/av.v2i1.8278

Downloads

Download data is not yet available.
Abstract
630
PDF
525

Downloads

Published

2013-06-30

How to Cite

Prasad, B., & Kumar, B. (2013). Topological Games on Product Spaces and its Fuzzification. Academic Voices: A Multidisciplinary Journal, 2(1), 11–15. https://doi.org/10.3126/av.v2i1.8278

Issue

Section

Articles